# SDR DALA2022071404889

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 70,216 hours, 26,361 cycles
- Engine: Pwa PW2037
- Engine time: 85,760 hours, 29,151 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6711 -ATB - DUE TO LT ENG BLEED AIR CYCLING CAUSING PACK TO TRIP. CORRECTIVE ACTION: REPLACED LEFT HP VALVE, HP CONTROLLER AND 450 SENSOR FOR THE LEFT BLEED. ACM CHANGED FOR THE RT PACK. ALL SENSE LINE LEAK CHECK GOOD. REPLACED LEFT FAN AIR TEMP SENSOR PER B757 AMM 36-11. OPS CHK NML. (9197780)
